CureZone   Log On   Join
Re: Heart flutters??? Joint Problems??
 
  Views: 6,525
Published: 15 years ago
 
This is a reply to # 870,582

Re: Heart flutters??? Joint Problems??


I have many symptoms that have come up or gotten worse in the almost 4 years that I've had the Mirena, but the worst is the chronic pain. Mine feels similar to a muscle or nerve disease, but my doctor has ruled most things out. It started as a shooting pain in my right arm almost 2 years ago, and now it's all over my body. Lots of aches and pains in muscles, bones and joints. I feel very stiff, like I would expect to when I'm 80 years old!

I just had my Mirena taken out a few days ago, and I will certainly be here to post as things get better! My dr. said it may take a couple of months for the hormone from Mirena to clear out of my body. I haven't had my period yet, so maybe that will help to flush things out.

Oh, and to answer your question, one of my side effects was also heart flutters, and that has gone away.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

2.438 sec, (1)